# SDR UALA2013040902392

- Difficulty date: April 8, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,180 hours, 25,078 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20F EMERGENCY EXIT WINDOW FRAME LOOSE.  SECURED WINDOW FRAME.
